# SDR 00099

- Difficulty date: June 19, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N204TW
- Make and model: Amd FALCON
- Aircraft serial: 204
- Aircraft time: 27,808 hours, 21,918 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Malfunctioned
- Location: Flight Controls
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED ELEVATOR FELT SOFT ON TAKEOFF AND ABORTED.  MAINTENANCE INSPECTED ELEVATOR AND CONTROLS WITH HYDRAULICS ON/OFF PER THE FALCON M/M FOUND TO BE WITHIN LIMITS.  AIRCRAFT RETURNED TO SERVICE.
